师资队伍
概率统计与数据科学系

张勇

基本情况
姓名: 张勇
性别:
职称: 教授
所在系别: 概率统计系
是否博导:
最高学历: 研究生
最高学位: 博士
Email:
详细情况
所在学科专业: 概率论与数理统计
所研究方向: 概率论及其在金融、统计中的应用
讲授课程: 6.概率统计极限理论
5.应用随机过程
4.抽样调查与数据分析理论
3.时间序列分析
2.线性模型引论
1.概率统计习题
教育经历: 2006年9月 — 2009年6月 吉林大学数学研究所 博士研究生
2003年9月 — 2006年6月 吉林大学数学研究所 硕士研究生
1999年9月 — 2003年7月 吉林大学数学学院 本科生
工作经历: 2016年9月---至今 吉林大学数学学院 教授
2015年6月 ---至今 博士生导师
2013年1月---2014年1月 美国田纳西大学数学系 博士后
2012年9月 --2016年9月 吉林大学数学学院 副教授
2009年7月 — 2012年9月 吉林大学数学学院 讲师
科研项目: 7.国家自然科学基金面上基金 负责人
6.吉林省科技厅面上基金 负责人
5.吉林省科技厅青年基金 负责人
4.国家自然科学基金青年基金 负责人
3.吉林大学基本科研业务费(科学前沿与交叉学科创新项目) 负责人
2.吉林大学基本科研业务费(青年教师创新项目) 负责人
1.吉林大学数学学院青年教师基金 负责人
学术论文: [20]Yong Zhang. The limit law of the iterated logarithm for linear processes. Statistics and Probability Letters, 2017, 122. 147-151.

[19]Yong Zhang, Xue Ding. Further research on complete moment convergence for moving average process of a class of random variables. J. Inequal. Appl. 2017, 2017:46.

[18]Yong Zhang, Xue Ding. Limit properties for ratios of order statistics from exponentials. Journal of Inequalities and Applications,2017, 2017:11.

[17] Yong Zhang. An extension of almost sure central limit theorem for self-normalized products of sums for mixing sequences. Communications in Statistics-Theory and Methods, 2016, 45(22). 6625-6640.

[16]Yong Zhang. A universal result in almost sure central limit theorem for products of sums of partial sums under mixing sequence. Stochastics. 2016,88(6), 803-812.

[15] Xili Tan, Hang Wang, Yong Zhang. Complete convergence of the non-identically distributed pairwise NQD random sequences. Communications in Statistics-Theory and Methods. 2016,45(9), 2626-2637.

[14] Yong Zhang.Complete moment convergence for moving average process generated by$pho^-$-mixing random variables. Journal of Inequalities and Applications. 2015, 2015:245

[13] Yong Zhang. A general result on almost sure central limit
theorem for self-normalized sums for mixing sequences. Lithuanian
Mathematical Journal, 2013, 53(4),471-483.

[[12].Yong Zhang, Xiaoyun Yang. Asymptotic distribution for products of sums of linear processes under dependence. Communications in Statistics-Theory and Methods. 2013, 42(13), 2292-2300.

[11].Yong Zhang,Xiaoyun Yang. An almost sure central limit theorem for self-normalized weighted sums. Acta Mathematicae Applicatae, English Series. 2013, 29(1), 79-92.

[10]. Yong Zhang, Xiaoyun Yang. A note on the ASCLT for triangular arrays of random variables with an extension to U-statistics. Acta Mathematica Sinica, English Series, 2012, 28(9),1907-1916.

[9] Xili Tan, Ying Zhang, Yong Zhang. An almost sure central limit theorem of products of partial sums for -mixing sequences. Journal of Inequalities and Applications. 2012.03 2012:51 doi:10.1186/1029-242X-2012-51.

[8].Yong Zhang, Xiaoyun Yang, Zhishan Dong, Dehui Wang. The limit theorem for dependent random variables with applications to autoregression models. Journal of Systems Science and Complexity
2011,24(3). 565-579.

[7]. Yong Zhang, Xiaoyun Yang. An almost sure central limit theorem for self-normalized products of sums of i.i.d. random variables. Journal of Mathematical Analysis and Applications. 2011,376(1), 29-41.

[6].Zhiwen Zhao, Dehui Wang, Yong Zhang. Limit theory for random coefficient first-order autoregressive process under martingale difference error sequence. Journal of Computational and Applied Mathematics, 2011,235, 2515-2522.

[5].Yong Zhang, Xiaoyun Yang. Limit theory for random coefficient first-order autoregressive process. Communications in Statistics-Theory and Methods.,2010,39(11), 1922-1931.

[4].Yong Zhang, Xiaoyun Yang, Zhishan Dong. A general law of precise asymptotics for products of sums under dependence。Acta Mathematica Sinica, English Series.2010,26(1), 107-116.

[3]. Yong Zhang, Xiaoyun Yang, Zhishan Dong.An almost sure central limit theorem for products of sums of partial sums under association。Journal of Mathematical Analysis and Applications,2009,355(2),708-716.

[2]. Yong Zhang, Xiaoyun Yang, Zhishan Dong. A general law of precise asymptotics for the complete moment convergence. Chinese Annals of Mathematics Series B. 2009,30(1), 77-90.

[1]. Yong Zhang, Xiaoyun Yang. Precise asymptotics in the law of the iterated logarithm and the complete convergence for uniform empirical process. Statistics and Probability Letters.2008,78(9),1051-1055.
座右铭: 生命不止,自强不息。